Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Dynamic instability of laminated sandwich plates using an efficient finite element model
Author: Chakrabarti, A.
Sheikh, A.
Citation: Thin-Walled Structures, 2006; 44(1):57-68
Publisher: Elsevier Sci Ltd
Issue Date: 2006
ISSN: 0263-8231
Statement of
Anupam Chakrabarti and Abdul Hamid Sheikh
Description: Copyright © 2005 Elsevier Ltd All rights reserved.
RMID: 0020077861
DOI: 10.1016/j.tws.2005.09.003
Description (link):
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.